MathSciNet Relay Station
MathSciNet bibliographic data
MR2067477 32G15 (30F60)
Yamada, Sumio On the geometry of Weil-Petersson completion of Teichmüller spaces. Math. Res. Lett. 11 (2004), no. 2-3, 327–344.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement